# SDR SWIA2020061051046

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985,  STRINGER 20L CORNER GUSSET CORRODED.  REMOVED CORROSION IAW SRM AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT GUSSET IAW DWG.  REMOVED AND REPLACED IAW DWG AND SRM.
